Volume 2012

Improved predictor-corrector method for solving fuzzy differential equations under generalized differentiability
M.R. Balooch Shahryari, S. Salahshour
Volume 2012, Year 2012 Article ID jfsva-00121, 16 pages
Published: 14 December 2012

Open Distance Pattern Coloring of a Graph
K. A. Germina, P. T. Marykutty
Volume 2012, Year 2012 Article ID jfsva-00144, 8 pages
Published: 15 November 2012

A series solution of fuzzy integro-differential equations
S. Abbasbandy, M.S. Hashemi
Volume 2012, Year 2012 Article ID jfsva-00066, 17 pages
Published: 06 November 2012

Solution of the Fuzzy Boundary Value Differential Equations Under Generalized Differentiability By Shooting Method
L. Jamshidi, L. Avazpour
Volume 2012, Year 2012 Article ID jfsva-00136, 19 pages
Published: 10 October 2012

Solution of the first order linear fuzzy differential equations by some reliable methods
Mojtaba Ghanbari
Volume 2012, Year 2012 Article ID jfsva-00126, 20 pages
Published: 07 October 2012

A Preconditioning Algorithm for the Positive Solution of Fully Fuzzy Linear System
K. Dookhitram, M. S. Sunhaloo, N. Rambeerich, A. A. I. Peer, A. A. E. F. Saib
Volume 2012, Year 2012 Article ID jfsva-00123, 14 pages
Published: 23 September 2012

Note on ''Generalized Hukuhara differentiability of interval-valued functions and interval differential equations''
T. Allahviranloo, S. Gholami
Volume 2012, Year 2012 Article ID jfsva-00135, 4 pages
Published: 19 September 2012

Set-Valued Graphs
Kumar Abhishek, Germina K. Agustine
Volume 2012, Year 2012 Article ID jfsva-00127, 17 pages
Published: 15 August 2012

Computing the eigenvalues and eigenvectors of a fuzzy matrix
S. Salahshour, R. Rodríguez-López, F. Karimi, A. Kumar
Volume 2012, Year 2012 Article ID jfsva-00120, 18 pages
Published: 12 August 2012

Coupled Coincidence and Common Fixed Point Theorems for Set-valued and Single-valued Mappings in fuzzy Metric Space
Naval Singh, Reena Jain
Volume 2012, Year 2012 Article ID jfsva-00129, 10 pages
Published: 30 July 2012

Fuzzy-rough set and fuzzy ID3 decision approaches to knowledge discovery in datasets
A. S. Salama, O. G. Elbarbary
Volume 2012, Year 2012 Article ID jfsva-00118, 25 pages
Published: 26 July 2012

Solving Fully Fuzzy Linear System of Equations in General Form
R. Ezzati, S. Khezerloo, A. Yousefzadeh
Volume 2012, Year 2012 Article ID jfsva-00117, 11 pages
Published: 14 June 2012

Strict Sensitivity Analysis for Fuzzy Linear Programming Problem
Amit Kumar, Neha Bhtia
Volume 2012, Year 2012 Article ID jfsva-00107, 19 pages
Published: 21 May 2012

Power System Reliability Evaluation Using Fault Tree Approach Based on Generalized Fuzzy Number
Manjit Verma, Amit Kumar, Yaduvir Singh
Volume 2012, Year 2012 Article ID jfsva-00106, 13 pages
Published: 21 May 2012

Fuzzy Differential Equations with Generalized Derivative
Andrej V. Plotnikov, Natalia V. Skripnik
Volume 2012, Year 2012 Article ID jfsva-00113, 12 pages
Published: 30 April 2012

Some Duality Results for Fuzzy Nonlinear Programming Problem
G. Panda, S. Jaiswal
Volume 2012, Year 2012 Article ID jfsva-00112, 9 pages
Published: 30 April 2012

Fuzzy B-subalgebras of B-algebra with Respect to t-norm
Tapan Senapati, Monoranjan Bhowmik, Madhumangal Pal
Volume 2012, Year 2012 Article ID jfsva-00111, 11 pages
Published: 31 March 2012

Correlation Coefficient Between Fuzzy Numbers Based On Central Interval
Rahim Saneifard, Rasoul Saneifard
Volume 2012, Year 2012 Article ID jfsva-00108, 9 pages
Published: 31 March 2012

Numerical Method of Differential Equation with Full Fuzzy Initial Values
M. Adabitabar Firozja, F. Babakordi, M. Shahhoseini, Z. Eslampia
Volume 2012, Year 2012 Article ID jfsva-00099, 11 pages
Published: 29 February 2012

A Note on Fuzzy Initial Value Problem for Nth-Order Fuzzy Linear Differential Equations
Amit Kumar, Sneh Lata
Volume 2012, Year 2012 Article ID jfsva-00103, 3 pages
Published: 29 February 2012

The Median Value of Fuzzy Numbers and its Applications in Decision Making
Rahim Saneifard, Rasoul Saneifard
Volume 2012, Year 2012 Article ID jfsva-00051, 9 pages
Published: 28 January 2012

Minimal Solution of Non-square Fuzzy Linear Systems
Mahmood Otadi, Maryam Mosleh
Volume 2012, Year 2012 Article ID jfsva-00105, 10 pages
Published: 28 January 2012